# SDR QXEA2016031200210

- Difficulty date: March 12, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 15,717 hours, 16,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING FUSELAGE DOOR ON TAKEOFF.  RAN CHECKLIST.  PLANE WAS NOT PRESSURIZING.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND AFT CARGO DOOR HANDLE FOUND POPPED.  VERIFIED CANTED BULKHEAD PANEL BLOWOUT WAS NOT BLOWN OUT. PERFORMED OPS TEST OF AFT BAG DOOR IAW 52-31-00-710-801.  PERFORMED PRESSURIZATION CHECK IAW 21-00-00-863-801; 21-00-00-863-802.
